Veröffentlichungen (bis 1990)

Bezoutians of polynomial matrices and their generalized inverses,
Linear Algebra Appl. 122/123/124, 475-487 (1989). pdf

Linear matrix equations: the module theoretic approach,
Linear Algebra Appl. 120, 149-164 (1989). pdf

Generalized Bezoutians and block Hankel matrices,
Linear Algebra Appl. 117, 105-113 (1989). pdf

Strong solutions of the discrete-time algebraic Riccati equation,
Systems Control Lett. 13, 455-457 (1989). pdf

The kernel of the Bezoutian of polynomial matrices,
Systems Control Lett. 12, 287-290 (1989). pdf

Generalized singular values and interlacing inequalities,
J. Math. Anal. Appl. 137, 181-184 (1989). pdf

Root vectors and Jordan chains of integer matrices,
Linear Algebra Appl. 112, 161-168 (1989). pdf

The matrix equation  X - AXB = C  and an analogue of Roth's theorem,
Linear Algebra Appl. 110, 145-147 (1988). pdf

Linear matrix equations, controllability and observability, and the rank of solutions,
SIAM J. Matrix Anal. Appl. 9, 570-578 (1988). pdf

A factorization of the generalized Bezoutian of polynomial matrices,
Linear Multilinear Algebra 23, 255-261 (1988). pdf

Extremal problems for Hölder norms of matrices and realizations of linear systems,
SIAM J. Matrix Anal. Appl. 9, 314-322 (1988) pdf

Duality of finite abelian groups and a Jordan normal form of integer matrices,
Linear Algebra Appl. 90, 89-104 (1987). pdf

Realizations of matrices of rational numbers,
J. Number Theory 25, 169-183 (1987). pdf

Matrices of rational numbers, state group realizations and straight bases of abelian groups,
Systems Control Lett. 7, 377-384 (1986). pdf

Rellich's perturbation theorem on hermitian matrices of holomorphic functions,
J. Math. Anal. Appl. 114, 52-54 (1986). pdf

Powers of a matrix and a formula for the moduli of its eigenvalues,
Linear Algebra Appl. 71, 339-340 (1985). pdf

Monotonicity of maximal solutions of algebraic Riccati equations,
Systems Control Lett. 5, 317-319 (1985). pdf

Straight bases of finite abelian groups and a Jordan factorization theorem for integer matrices,
Contemp. Math. 47, 491-496 (1985). pdf

On the Bezoutian for polynomial matrices
(mit V. Ptak),
Linear Algebra Appl. 71, 267-272 (1985). pdf

On the dimension of bi-infinite systems,
SIAM J. Algebraic Discrete Methods 5, 9-10 (1984). pdf

The algebraic Riccati equation: conditions for the existence and uniqueness of solutions,
Linear Algebra Appl. 58, 441-452 (1984). pdf

On Ostrowski's generalization of Sylvester's law of inertia,
Linear Algebra Appl. 52/53, 739-741 (1983). pdf

Hermitian polynomial matrices, isometries and inertial signs,
Systems Control Lett. 2, 301-306 (1983). pdf

Indefinite inner-product spaces associated with hermitian polynomial matrices,
Linear Algebra Appl. 50, 609-619 (1983). pdf

The algebraic Riccati equation without complete controllability,
SIAM J. Algebraic Discrete Methods 3, 1-12 (1982). pdf

Polynomial matrices and dualities,
Systems Control Lett. 1, 200-203 (1981). pdf

The structure of nonsingular polynomial matrices,
Math. Systems Theory 14, 367-379 (1981). pdf

Leonhard Euler und das Königsberger Brückenproblem -
Latein als Sprache der Mathematik im 18. Jahrhundert,
Informationen zum Altsprachlichen Unterricht 3, 14-20 (1981). pdf

Two linear equations in formal power series,
Linear Algebra Appl. 29, 465-469 (1980). pdf

A Jordan factorization theorem for polynomial matrices,
Proc. Amer. Math. Soc. 75, 201-206 (1979). pdf

Exponential solutions of systems of linear differential equations of infinite order,
J. Differential Equations 33, 39-44 (1979). pdf

The equation (g(x))x Ax-Bg(x)=h(x),
J. Math. Anal. Appl. 67, 198-204 (1979). pdf

Jordan-Ketten und Realisierungen rationaler Matrizen,
Linear Algebra Appl. 20, 101-110 (1978). pdf

The matrix equations  AX-XB=C  and  AX-YB=C 
(mit H. Flanders),
SIAM J. Appl. Math. 32, 707-710 (1977). pdf

An elementary divisor theory of linear functional differential equations
(mit F. Kappel),
J. Differential Equations 21, 134-147 (1976). pdf

Über Matrizen rationaler Funktionen,
Ber. Math.-Statist. Sekt. Forsch. Graz 64, 99-105 (1976).

On the algebraic Riccati equation,
Bull. Austral. Math. Soc. 14, 457-461 (1976). pdf

Eine Bemerkung zu einem Satz von W. Hahn aus der Stabilitätstheorie linearer Systeme,
Monatsh. Math. 79, 75-76 (1975). pdf

Generalizations of theorems of Lyapunov and Stein,
Linear Algebra Appl. 10, 139-146 (1975). pdf

Zur Theorie der λ-Matrizen
(mit P. Lancaster),
Math. Nachr. 68, 325-330 (1975). pdf

Remarks on inertia theorems for matrices
(mit A.D. Ziebur),
Czechoslovak. Math. J. 25(100), 556-561 (1975). pdf

Spectral radius and radius of convergence,
Amer. Math. Monthly 81, 625-627 (1974). pdf

Spektralradius und Spektralnorm,
Czechoslovak. Math. J. 24(99), 501-502 (1974). pdf

Positive operators and a problem in control theory
(mit H. Flanders),
Linear Algebra Appl. 8, 39-42 (1974). pdf

An inertia theorem for tridiagonal matrices and a criterion of Wall on continued fractions,
Linear Algebra Appl. 8, 337-343 (1974). pdf

Blockmatrizen und lineare Matrizengleichungen
(mit A.D. Ziebur),
Math. Nachr. 59, 213-219 (1974). pdf

Inertia theorems for matrices, controllability and linear vibrations,
Linear Algebra Appl. 8, 337-343 (1974). pdf

Existenzsätze in der Theorie der Matrizen und lineare Kontrolltheorie,
Monatsh. Math. 87, 256-263 (1974). pdf

On the Ostrowski-Schneider inertia theorem,
J. Math. Anal. Appl. 41, 164-169 (1973). pdf

Die Lösung der Matrizengleichung   AXB - X = C   durch Integration
(mit A.D. Ziebur),
Elem. Math. 27, 60-61 (1972). pdf , ps

Solving the matrix equation   Σfμ(A) X gμ(B) = C
(mit A.D. Ziebur),
SIAM Review 14, 318-323 (1972). pdf

Über Matrizen mit semidefinitem Realteil,
Monatsh. Math. 76, 276-281 (1972). pdf
Korrektur. pdf

Über eine spezielle Differenzengleichung,
Elem. Math. 25, 85-87 (1970). pdf

Über Typen des orbitalen Stabilitätsverhaltens,
Monatsh. Math. 74, 172-178 (1970). pdf



Letzte Änderung am 14. Oktober 2016

Impressum/Datenschutz